# SDR 05047676

- Difficulty date: February 16, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N676BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7644
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EVENT SUMMARY STATED FLAP FAILB AT 0 DEG.  REMOVED AND REPLACED FECU AND OPS CHECK GOOD.
